MAUDE Adverse Event Report: 1219655 DEPUY-RAYNHAM, A DIV. OF DEPUY ORTHOPAEDIC SIGMA HP UNI FEMORAL SZ3 RM/LL; KNEE FEMORAL COMPONENT

1219655 DEPUY-RAYNHAM, A DIV. OF DEPUY ORTHOPAEDIC SIGMA HP UNI FEMORAL SZ3 RM/LL; KNEE FEMORAL COMPONENT
Catalog Number 102408300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain after rbi was implanted.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI FEMORAL SZ3 RM/LL
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
1219655 DEPUY-RAYNHAM, A DIV. OF DEPUY ORTHOPAEDIC
325 paramount drive
raynham MA 02767
MDR Report Key6828449
Report Number1818910-2017-23660
Device Sequence Number497526
Product Code HRY
UDI-Device Identifier10603295001799
UDI-Public10603295001799
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number102408300
Device Lot NumberC02828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer09/06/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR